From multiline queues to Macdonald polynomials via the exclusion process - Archive ouverte HAL Access content directly
Journal Articles American Journal of Mathematics Year : 2022

From multiline queues to Macdonald polynomials via the exclusion process

(1) , ,
1

Dates and versions

hal-03875147 , version 1 (28-11-2022)

Identifiers

Cite

Sylvie Corteel, Olya Mandelshtam, Lauren Williams. From multiline queues to Macdonald polynomials via the exclusion process. American Journal of Mathematics, 2022, 144 (2), pp.395-436. ⟨10.1353/ajm.2022.0007⟩. ⟨hal-03875147⟩

Collections

CNRS INSMI
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More